Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Numbness, tingling in fingers. Taking phentermine, hydrochlorot, levofloxacin. Side effects of medication?

Hello, I am on several different meds right now ( Phentermine 37.5mg,hydrochlorot 50mg,endocet 7.5mg, and I took a levofloxacin last night before bed.....well this morning I woke up and my fingers are numb and tingly, could this be a side affect from one of those or an interaction of some kind or did i just lay on them wrong? This has happened in the past when I have nt been on these meds but never in both hands at the same time.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. As you describe the numbness and tingling of the fingers it appears to be due to peripheralneuritis, due either to defeciency of b complex, or hypertension , or diabetis, it may be due to cervical spondylosis also.
As it is occuring even when you are not using the medicines also we can say it is not due to drugs or interactions.
I advise you to consult a physician for diagnosis and treatment, you may need to get the tests C.T.scan of the neck, besides other routine tests for confermation.
Besides i advise you to follow some diet recommendations as take more of green leafy vegetables, pulses, sprouts , fruits, juices and non vegetarian foods to provide body with iron, proteins, and essential elements necessory for building up nervous tissue , blood, and other tissues.
Wishing for a quick recovery and thanks for calling .
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor